# SDR CALA2025063006075

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 70,866 hours, 21,324 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON ROLL OUT FOR TAKE OFF CREW REPORTS AC PULLING TO THE RIGHT WITH FULL LH RUDDER PEDAL INOUT ON ROLL OUT FOR TAKE OFF CREW REPORTS AC PULLING TO THE RIGHT WITH FULL LH RUDDER PEDAL INPUT CHECKED RIG OF AFFECTED SYSTEM AND FOUND CABLES NWSA AND NWSB TO BE MISROUTED. RIGGED NWSA & NWSB PER B757 AMM 32-51-00-835- 151-003. RIGGED CABLES NGPPA AND NGPPB PER B757 AMM 32-51-00- 835-286-003. PERFORMED OPS CHECK OF NWS PER B757 AMM 32-51-00- 735-070-003. OPS CHECK GOOD.
